Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 4, NWS Dodge City, KS

March 29, 2013Stanton County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Mar 29, 2013, 8:43 PM CDT for Stanton County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 29, 2013, 8:43 PM CDT (01:43 UTC)
Expired
Mar 29, 2013, 9:30 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

County Stanton County, KS

The radar

The Dodge City radar (KDDC), 154 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 29, 8:45 PM CDTHAIL 13 N Johnson City, KS
Mar 29, 9:05 PM CDTHAIL 1Johnson City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS53 KDDC 300143
SVRDDC
KSC187-300230-
/O.NEW.KDDC.SV.W.0004.130330T0143Z-130330T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT FRI MAR 29 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN STANTON COUNTY IN SOUTHWEST KANSAS...

* UNTIL 930 PM CDT

* AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
  JOHNSON CITY...AND MOVING SOUTH AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  JOHNSON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3740 10153 3740 10187 3767 10188 3768 10163
TIME...MOT...LOC 0142Z 346DEG 17KT 3763 10177

HAIL...1.00IN
WIND...70MPH

$$

JRJ
2 follow-up statements
317 
WWUS53 KDDC 300153
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
853 PM CDT FRI MAR 29 2013

KSC187-300230-
/O.CON.KDDC.SV.W.0004.000000T0000Z-130330T0230Z/
STANTON KS-
853 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STANTON COUNTY UNTIL 930 PM CDT...

AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JOHNSON
CITY...AND MOVING SOUTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT. QUARTER SIZE HAIL WAS REPORTED 3 MILES     
         NORTH OF JOHNSON CITY AT 845 PM CDT.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3764 10163 3740 10153 3740 10187 3764 10188
TIME...MOT...LOC 0151Z 346DEG 17KT 3759 10176

HAIL...1.00IN
WIND...70MPH

$$

JRJ
389 
WWUS53 KDDC 300216
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
916 PM CDT FRI MAR 29 2013

KSC187-300230-
/O.CON.KDDC.SV.W.0004.000000T0000Z-130330T0230Z/
STANTON KS-
916 PM CDT FRI MAR 29 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STANTON COUNTY UNTIL 930 PM CDT...

AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
JOHNSON CITY...AND MOVING SOUTH AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN STANTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3756 10160 3740 10153 3740 10180 3756 10180
TIME...MOT...LOC 0216Z 346DEG 17KT 3748 10172

HAIL...1.00IN
WIND...70MPH

$$

JRJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 29, 6:00 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 29, 6:00 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT FRI MAR 29 2013

...UPDATED FOR THE 00Z TAFS AND ASSOCIATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 216 PM CDT FRI MAR 29 2013

THE MAIN FORECAST CHALLENGES ARE CHANCES FOR THUNDERSTORMS TONIGHT.

AN UPPER LEVEL SHORTWAVE TROUGH MOVING INTO THE ROCKIES WILL MOVE
ACROSS WESTERN KANSAS TONIGHT. FORECAST CAPE VALUES AHEAD OF THE
TROUGH ARE AROUND 1000 J/KG. MOIST UPSLOPE FLOW WILL CONTINUE AHEAD
OF THE TROUGH WITH A WEAK COLD FRONT OR WIND SHIFT SHIFTING WINDS TO
THE WEST AND NORTHWEST AFTER MIDNIGHT TO AROUND DAWN. THUNDERSTORMS,
ALONG WITH AREAS OF FOG AND STRATUS LATER ON TONIGHT, WILL BE
POSSIBLE MAINLY ALONG AND AHEAD OF THE WIND SHIFT LINE IN THE BEST
MOISTURE CONVERGENCE, STARTING IN FAR WESTERN KANSAS EARLY THIS
EVENING THEN PROGRESSING ACROSS THE REST OF SOUTHWEST AND SOUTH
CENTRAL KANSAS DURING THE REST OF THE EVENING AND OVERNIGHT.
THUNDERSTORMS LOOK TO END IN THE SOUTH CENTRAL SECTIONS BY 7 AM.
WILL KEEP THE 20 TO 40 PERCENT CHANCES GOING FOR TONIGHT. SOME OF
THE THUNDERSTORMS MAY BE CAPABLE OF SMALL HAIL TO DIME SIZE AND WIND
GUSTS TO 40 OR 50 MPH.

FOR SATURDAY THE WINDS WILL BE FROM THE NORTHWEST AT 10 TO 20 MPH
AND HAVE REMOVED OR DECREASED CHANCES FOR THUNDERSTORMS TO LESS THAN
10 PERCENT. A MUCH DRIER AIRMASS WILL MOVE INTO WESTERN KANSAS
BEHIND THE WIND SHIFT WITH MOSTLY SUNNY SKIES EXPECTED.

OVERNIGHT LOWS WILL BE MILD IN THE LOW TO MID 40S, AND AROUND 50 IN
PARTS OF SOUTH CENTRAL SECTIONS FROM PRATT TO MEDICINE LODGE. HIGHS
ON SATURDAY WARM INTO THE LOW TO MID 70S.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 359 PM CDT FRI MAR 29 2013

TWO MAIN UPPER LEVEL FEATURES WILL HAVE A MAJOR IMPACT ON THE
WEATHER ACROSS THE HIGH PLAINS BY SUNDAY NIGHT THROUGH NEXT WEEK.
ONE STRONG UPPER LEVEL TROUGH WILL BE DROPPING SOUTHEASTWARD OUT
OF CANADA INTO THE UPPER MIDWEST BY MONDAY. THIS WILL PUSH A  COLD
FRONT THROUGH WESTERN KANSAS BY EARLY MONDAY MORNING. ANOTHER UPPER
LEVEL TROUGH WILL BE COMING ONSHORE INTO CALIFORNIA BY SUNDAY AND THEN
WILL SLOWLY PROGRESS ACROSS THE SOUTHERN ROCKIES BY TUESDAY AND INTO
THE SOUTHERN PLAINS BY WEDNESDAY AND THURSDAY. THE ECMWF AND GEM
WERE GENERALLY ACCEPTED THROUGH EARLY TO MID NEXT WEEK AS THE NCEP
MODELS WERE STILL TOO PROGRESSIVE WITH THE UPPER LEVEL TROUGH COMING
ONSHORE. THE COLD FRONT ASSOCIATED WITH THE UPPER MIDWEST UPPER LEVEL
TROUGH WILL PASS ACROSS WESTERN KANSAS EARLY MONDAY MORNING. IT
WILL BE WARM AHEAD OF THE FRONT WITH HIGHS IN THE LOWER 70S
SUNDAY. MUCH COOLER AIR WILL PUSH INTO SOUTHWEST KANSAS MONDAY
WITH HIGHS ONLY IN THE LOWER TO MID 40S. THE HIGHS NEAR THE
OKLAHOMA BORDER WILL PROBABLY BE IN THE MORNING AS THE FRONT
PASSES. ON THE COLD SIDE OF THE FRONT, THERE MAY BE ENOUGH
ISENTROPIC LIFT FOR A FEW RAIN SHOWERS SUNDAY NIGHT AND RAIN OR
SNOW FOR MONDAY. BUT THIS DOES NOT LOOK LIKE A MAJOR PRECIPITATION
EVENT. AS THE WESTERN TROUGH GRADUALLY MOVES ACROSS THE SOUTHERN
ROCKIES BY TUESDAY, SOME LIGHT PRECIPITATION MAY LINGER, BUT THE
COLD AIRMASS OVER THE PLAINS MAY BE DEEP ENOUGH BY THIS TIME TO
SUPPRESS ANY RAIN OR SNOW TO THE SOUTH OVER TX/OK AND PERHAPS AS
FAR NORTH AS EXTREME SOUTHERN KANSAS. BUT AGAIN, WE ARE NOT
EXPECTING LARGE AMOUNTS OF PRECIPITATION. BY WEDNESDAY AND
THURSDAY, THE UPPER LEVEL TROUGH WILL BE PASSING ACROSS OK/TX. BY
THIS TIME, ANY LOW TO MID LEVEL BAROCLINICITY WILL BE GREATLY
DIMINISHED SO THAT PRECIPITATION IS NOT EXPECTED ACROSS WESTERN
KANSAS. BUT THIS TROUGH WILL DELAY THE ONSET OF ANY DOWNSLOPE
WARMING SO THAT TEMPERATURES WOULD REMAIN ON THE COOL SIDE OR
SLIGHTLY BELOW CLIMATOLOGY THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 554 PM CDT FRI MAR 29 2013

THE ATMOSPHERE IS RATHER UNSTABLE OVER SOUTHWEST KANSAS, BUT UPPER
LEVEL INSTABILITY IS WEAK. THERE IS A SLIGHT CHANCE FOR
THUNDERSTORMS AT HAYS AND GCK FROM ABOUT 02Z TO 05Z, BUT IT IS
DOUBTFUL ANY THUNDERSTORM WILL BE DIRECTLY OVER ANY TERMINAL. HAVE
WENT WITH VCTS FOR NOW, AND TAFS WILL NEED TO BE UPDATED IF ANY
STORM APPROACHES THE EXACT LOCATION OF THE TAFS. AFTER 05Z, A
LITTLE FOG MAY FORM, AND PLACED 4SM BR IN ALL THREE TAFS, IN CASE
FOG DEVELOPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  49  74  42  71 /  30  10  10  10
GCK  46  73  40  71 /  40  10  10  10
EHA  45  73  41  71 /  30  10  10  10
LBL  47  73  42  71 /  40  10  10  10
HYS  47  72  40  70 /  30  10  10  10
P28  51  75  45  72 /  40  10  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KRUSE
LONG TERM...FINCH
AVIATION...BURKE
Hazardous weather outlook, Mar 29, 10:20 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 AM CDT FRI MAR 29 2013

KSZ030-031-043>046-061>066-074>081-084>090-301230-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1020 AM CDT FRI MAR 29 2013 /920 AM MDT FRI MAR 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OUTLOOK AREA LATE THIS AFTERNOON AND PERSISTING INTO THE EVENING HOURS.
THIS ACTIVITY WILL INITIALLY DEVELOP NEAR THE COLORADO BORDER BY
EARLY AFTERNOON AND THEN MOVE QUICKLY INTO CENTRAL KANSAS BY
MID TO LATE EVENING. CONDITIONS DO NOT FAVOR DEVELOPMENT OF WIDESPREAD
STRONG TO SEVERE THUNDERSTORMS FROM THIS EVENT. HOWEVER...HAIL UP TO
DIME SIZE...THUNDERSTORM WIND GUSTS UP TO 40 TO 50 MPH AND DEADLY
CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RAIN AND SNOW IS FORECAST ACROSS THE REGION LATE SUNDAY EVENING
THROUGH MONDAY. SIGNIFICANT SNOW ACCUMULATIONS ARE NOT ANTICIPATED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE SHOULD THIS OCCUR THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

AWJ

In the hours before

Special weather statement, Mar 29, 6:21 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
621 PM CDT FRI MAR 29 2013

KSZ061-300000-
HAMILTON-
521 PM MDT FRI MAR 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAMILTON COUNTY...

AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF COOLIDGE...MOVING EAST AT 15
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN NORTHERN HAMILTON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3827 10204 3825 10156 3794 10169 3803 10205
TIME...MOT...LOC 2321Z 279DEG 12KT 3813 10196

JJOHNSON
Local storm report, Mar 29, 7:22 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
722 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 WNW SYRACUSE          38.00N 101.83W
03/29/2013  M0.88 INCH       HAMILTON           KS   TRAINED SPOTTER

&&

BURKE
Local storm report, Mar 29, 7:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             7 WSW SYRACUSE          37.94N 101.87W
03/29/2013  E0.75 INCH       HAMILTON           KS   PUBLIC

&&

BURKE
Special weather statement, Mar 29, 7:49 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
749 PM CDT FRI MAR 29 2013

KSZ030-300130-
TREGO-
749 PM CDT FRI MAR 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TREGO COUNTY...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VODA...MOVING EAST AT 15 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3913 9962 3891 9961 3894 10014 3913 10014
TIME...MOT...LOC 0049Z 273DEG 12KT 3902 9997

12
Local storm report, Mar 29, 8:14 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT FRI MAR 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             13 N JOHNSON CITY       37.76N 101.77W
03/29/2013  E1.00 INCH       HAMILTON           KS   LAW ENFORCEMENT

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:26 PM CDTSevere Thunderstorm WarningDDCHamilton49 min
Mar 29, 7:49 PM CDTSpecial Weather StatementDDCTrego41 min
Mar 29, 8:02 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton43 min
Mar 29, 9:28 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton, Stevens47 min
Mar 29, 10:53 PM CDTSevere Thunderstorm WarningDDCTrego67 min
Mar 29, 11:55 PM CDTSpecial Weather StatementDDCEllis, Trego50 min
Mar 30, 12:26 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego49 min
Mar 30, 12:52 AM CDTSpecial Weather StatementDDCEllis38 min
Mar 30, 1:03 AM CDTSevere Thunderstorm WarningDDCNess, Pawnee, Rush, Trego42 min
Mar 30, 1:12 AM CDTSevere Thunderstorm WarningDDCNess, Pawnee, Rush48 min
Mar 30, 1:46 AM CDTSpecial Weather StatementDDCNess, Pawnee44 min
Mar 30, 2:22 AM CDTSevere Thunderstorm WarningDDCHodgeman, Ness38 min
Mar 30, 2:35 AM CDTSpecial Weather StatementDDCEdwards40 min
Mar 30, 4:45 AM CDTDense Fog AdvisoryDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 15 more5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.